# SDR MTNA20150403001

- Difficulty date: April 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 29,494 hours, 30,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD DAMAGE ON THE CARGO DOOR PAN.  THE DAMAGE WAS REPAIRED IAW THE M7 DWG NR 72R47001-03 AND THE ACFT WAS RETURN TO SERVICE.
